You are not currently logged in.
Access JSTOR through your library or other institution:
Second-Order Recurrences with Nonconsecutive Initial Conditions
Vincent J. Matsko
The College Mathematics Journal
Vol. 45, No. 1 (January 2014), pp. 41-49
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.1.041
Page Count: 9
Preview not available
Summary When consecutive initial conditions for second-order linear homogeneous recurrence relations with constant coefficients are given, the resulting sequence is uniquely determined. However, if the initial conditions are not consecutive, it may be the case that no sequence is possible, or that infinitely many sequences satisfy the recurrence.
Copyright the Mathematical Association of America 2014